Characteristics of Jeffrey fluid model for peristaltic flow of chyme in small intestine with magnetic field

Noreen Sher Akbar, S. Nadeem, Changhoon Lee

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

In the present article we have analyzed the Jeffrey fluid model for the peristaltic flow of chyme in the small intestine. We have formulated the problem using two non-periodic sinusoidal waves of different wavelengths propagating with same speed c along the outer wall of the tube. Governing equations for the problem under consideration have been simplified under the assumptions of long wavelength and low Reynolds number approximation (such assumptions are consistent since Re (Reynolds number) is very small and long wavelength approximation also exists in the small intestine). Exact solutions have been calculated for velocity and pressure rise. Physical behavior of different parameters of Jeffrey fluid has been presented graphically for velocity, pressure rise, pressure gradient and frictional forces. The trapping phenomenon is also discussed at the end of the article.

Original languageEnglish
Pages (from-to)152-160
Number of pages9
JournalResults in Physics
Volume3
DOIs
Publication statusPublished - 2013 Sep 30

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Characteristics of Jeffrey fluid model for peristaltic flow of chyme in small intestine with magnetic field'. Together they form a unique fingerprint.

  • Cite this